# SDR DL73S060261

- Difficulty date: April 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 61,041 hours, 46,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Bs 500-500a S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS 3 CRACKS IN THE LAP JOINT AT S-10R, BS 500-500A.  THE CRACKED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
